# SDR SWAA2019020629280

- Difficulty date: January 8, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 116A3310
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT AT ACTUATOR RIBS AND ONE CRACKED IN SKIN.  REPAIRED SKIN  IAW SRM.
